# SDR COMA0460197

- Difficulty date: March 12, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 22,684 hours, 21,753 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 22856030105
- Condition: Blown
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5200 RIGHT 14TH STAGE DUCT LEAK WARNING.  FOUND 14TH STAGE BLEED DUCT BLOWN APART.  REPLACED DUCT.
